# SDR HEEA080558

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- Aircraft time: 19,559 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 4000035010
- Part serial: 2064
- Condition: Damaged
- Location: Wx System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOOSE ITEM (RESISTOR) FOUND INSIDE OF WEATHER RADAR UNIT. REINSTALLED LOOSE RESISTOR R328.  REPAIRED.  BENCH CHECK GOOD.
